# SDR QXEA2012091501072

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 27,375 hours, 28,613 cycles
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DOOR WARNING DURING TAKEOFF ROLL, ABORTED TAKEOFF 110 KTS. RETURNED TO THE GATE.  DOORS SYS DISPLAY PAGE SHOWED L2 OPEN DURING TAXI IN.  INSPECTED AFT PAX DOOR PROXIMITY SENSOR WIRING, NO DEFECTS NOTED.  PERFORMED OPS TEST OF PROXIMITY SENSORS IAW TASK 31-62-00-710-801, NO DEFECTS NOTED. PERFORMED INDUCTANCE VALUE CHECK OF PROXIMITY SENSORS, CKS GOOD IAW TASK 32-61-00-280-801. PERFORMED OPS CHECK FOR DOORS CLOSED AND LOCKED IAW TASK 52-71-01-710-801, OPS CKS GOOD. PRESSURIZED TO 4 PSI NO FAULTS FOUND. TAXI CK NO DEFECTS NOTED A/C OK FOR CONTINUED SERVICE. COULD NOT DUPLICATE.
